MathSciNet Relay Station
MathSciNet bibliographic data
MR2824688 65M99 (26A33 35R11 45K05)
Golbabai, A.; Sayevand, K. Analytical treatment of differential equations with fractional coordinate derivatives. Comput. Math. Appl. 62 (2011), no. 3, 1003–1012.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement